# SDR 07FDEA01405

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,097 hours, 18,187 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON UPPER SPAR OF RT PYLON AT RIB 14.  REPAIR PERFORMED BY BLEND OUT IAW EA 6-5451-101244 ISSUE "A" AND RAS 044734/013/2006 ISSUE "A".
